# SDR ASOA03448

- Difficulty date: September 16, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FUSELAGE SKIN RADIUS ON THE RIGHT SIDE AT FS 235 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FUSELAGE SKIN RADIUS ON THE RIGHT SIDE AT FS 235 IAW ASA EO 600-53-0122.  (M)
